I am not a medical professional but have a lot of experience with this topic. You know what also causes sweating and a cranky person demanding oxycotin, an addiction to it. Oxycotin and other opiate prescript
ions like it ruin lives. It doesn't just relieve pain. It systematically attacks your immune system.
If she really is doing so well in her life with it, ask her to taper down at least 30% and see what happens. If she is shaking, sweating and cranky from not having her medicine tell her to tough it out for a couple months. I would bet my life that if she really is benefiting from it, she will benefit even more from tapering down to a lower dosage. 110 mgs a day is too much in my opinion. And again, Im not a medical professional, but if you do not have a tolerance to opiates, a 5mg oxycodone will provide a lot of relief.
When you get into that high of a dose of 110 mgs a day you are putting your kidneys, joints, liver, brain, lungs, and heart through hell. There is a wealth of evidence to oxycotin, which is merely a sustained release form of oxycodone, so both of them, causing an array of terrible symptoms, which the medication masks with its pain relieving effects.
A woman can lose her ability to ovulate, become infertile, lose her hair, shortness of breath, sleep apnea, a fatty liver, kidney and liver failure, cognitive dysfunction, nervous system dysfunction, the list is endless.
Please if you love her, look up why the only drug company that is licensed to produce oxycotin is constantly being sued to release the chemical makeup of the drug and how they keep paying court fines to extend their patent. And why patients from all over the world are saying they became so addicted to oxycotin it ruined their health, lives and family relationships and why they believe the chemical makeup of oxycotin is at fault.
Something tells me you need to hear this. If you love your daughter talk to her about
at the very least taking less. If she needs to supplement it with medical cannabis, kratom or other natural pain relievers, great. But oxycotin has most likely never saved a life, only shortened it. I know many people on high dosages of pain medication and they are a mere fraction of themselves and all of them are sick.
But here is where you need to pay attention and learn the difference between the symptoms caused by a disease and the symptoms caused by a pill. If she has only taken it for four years, check her out in another four years, she will definitely be on an even higher dose, and most likely you will notice things are not so beneficial anymore.
This is just my opinion but sometimes people need to hear someone else's point of view to see what is really going on. I truly hope you and your daughter have the most exceptional health and lives possible, that is why I am so willing to write this for you. I realize your reaction may be, I am wrong, so please, look it up.
Post Edited By Moderator (Traveler) : 10/17/2014 1:32:19 PM (GMT-6)